# SDR DLM88021370

- Difficulty date: November 22, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 36,297 hours, 28,803 cycles
- Engine time: 12,834 hours, 22,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Part time: 12,834 hours, 22,787 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FLT ATTENDANT REPORTED AN ODOR THROUGHOUT THE CABIN.  ODOR WAS EVIDENT ALSO IN COCKPIT.  NO ALARMS, NO VIVIBLE SMOKE.  CHECKED GALLEYS, NOTHING CAUSING ODOR.  APU WAS OFF CROSSFEED CLOSED AND ENGINES AT CLIMB EPR.  ODOR DISSAPATED AT 15000 FT AND WAS GONE BY FL310. PERFORMED DUCT BURNOUT.
